# SDR AALA202006029007

- Difficulty date: April 25, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531107720300
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON CENTER WINDSHIELD FRAME AT RIGHT HAND CONTINUITY FITTING BETWEEN FR 2 AND FR 3 AT Y0. REPLACED RIGHT HAND CONTINUITY FITTING PER SRM 51-72-11 AND EA 305512.
